View Full Version : new member
02-01-2011, 08:39 PM
Hi I have had Lupus for awhile they think. But last summer bloodwork confirmed it. It is so hard for people to understand that we are sick even if we don't look sick. it sure is depressing.
02-02-2011, 01:57 AM
welcome whl michelefish it is hard for people to understand and i know this can be frustrating we have all been through this we are here for you to vent at anytime hugs kim l
02-02-2011, 06:42 AM
welcome to whl michele, you gotta love the one that goes like this. "Oh, haha, I must have lupus cause I'm always tired." Kinda makes you want to slap them, but I'm too tired. Point is you will learn to let it just run off your back. We here at whl do understand cause we live it every day. Ask questions here. I have learned alot about this disease here. I'll bet it is nice in AZ right now:~} Take care and God bless. Jim.
02-02-2011, 06:47 AM
Thank you so much for the kind words. It helps to have people that understand what this is like.
Hi Michele. Welcome to WHL! We are so gad that you found us. I know it is difficult dealing with well people because they just don't get what it feels like to be sick. That is what we are for. This is where we come to vent, cry, yell and complain with people that understand what we are going through. Hopefully having us to vent to will allow you to enjoy your family and friends a little more.
Once again welcome to the WHL family! We are so glad that you have joined us
02-02-2011, 06:58 AM
I am trying hard to let things run off my shoulders but sometimes I even feel like I don't understand my own feelings. Last summer I lost my mother who I was not real close with but it caused such a upset in the family that now I don't speak to my father or my sister. This has been so upsetting that is when I flared up and it has yet to settle down. I am trying to get use to all of this Lupus stuff and to except the fact that my sister who I was so close too has changed for the worse. It is so funny how a death in the family can change everyone so much because of greed. Well now that I got that out I feel better.
02-02-2011, 06:59 AM
Welcome to the WHL and it's nice of you to join, there's so many threads to venture through and learn such alot about the condition from different member's including myself as all info helps.
Yes you'll always have people say you look well i get it, it's like they're expecting you to be looking dead it does annoy my husband when it's said but after 25yrs of all sorts of ailments i let it fly over my head now you have no choice, like i said in crystals post it's all down to pure ignorance of todays society.
Hugs Terri xxx
I know it is hard but you have to try to let the stress go. Stress is the number 1 cause of a flare. It makes us so much worse. I understand about what death can do to a family because I lost my mother 6 years ago. You have to find a way to let it go or you will stay in this flare. I know it sounds like I am saying you are wrong but I am not! I am saying that for your health you have to find a way to let it go so you can feel better. You deserve to feel better and that is all that I want for you!
02-02-2011, 07:24 AM
I wrote a letter to my sister and told who that I forgive her but that I do not want her in my life. She didn't ask to be forgiven I just thought I needed to do this for myself. I then wrote to my father who toward me after my mother died that I was not his daughter never was and never would be. I think it did me some good !! Aleast it was a way for me to try and put all at rest. I do Hope that I can stop all this crying I do everytime something new happens to me I cry again. Like last night I noticed some new rashes and there I go again crying. Isn't that just stupid to cry over a rash
No it is not stupid to cry over a rash. We have all been there. Sometimes the rashes are the outward reminder of what is going on inside. This disease and others like it can be overwhelming! Your life has to change completely and early on you feel like it is always going to suck! The good news is that it doesn't always suck. You learn to adjust to a new "normal" and you learn to outsmart the disease so you can enjoy life again. It is somewhat different than it was but it is still enjoyable.
Never be ashamed of the tears though. There is not shame in crying and getting things out. Crying is much better than holding the feelings in. It gets them out and allows more room for new and positive feelings. Not crying when you feel like it is the stupid thing. That keeps negative feelings bottled up inside you and takes up much needed space so there is no room for joy.
Never be afraid to vent here either. You are part of our family now and we will be here for you always
02-02-2011, 07:57 AM
I can't tell you what that means to me. My husband tries to understand but since he doesn't have SLE he really does not know what I feel like and sometimes I am so bad at him and it is not his fault. Living in this desert which is really pretty but we have summers that are so hot and the sun rays are so powerful that is what I am not looking forward to come summer. Last summer was when I really noticed how sick the sun makes me. But I am going to bye a big hat and even if I look stupid in one aleast the sun will stay off my face LOL
02-02-2011, 08:30 AM
The info tgal as given is sound advice and depression is the main cause for triggering it off but i am like yourself at the moment i've got manic depression and when the Lupus gets way to much i start blurting my eyes out but i really find that after i've cried aload of pressure as been released and refering family's my parent's are dead, my one sister lives abroad and the yongest well i never hear off her and when i do it's mainly a slinging match over the phone so i don't bother no more as that's one thing i don't need, the only people i have in my life is my husband, my new family off the WHL and contacts of friends which i've met through my pc.
All i can suggest is when your down come on and chat.
P.S Keep yourself covered in the heat.
02-02-2011, 07:21 PM
Michele, Just stopping by to say hello, And i hope you are felling better!!
Gentle Hug's, Diane,
02-08-2011, 05:07 PM
Just popping by mate to see how your feeling in yourself and i hope you've managed to pic up abit, please update us when your able to so we know how you are.
02-08-2011, 08:48 PM
I am doing ok I have had alot of heart papitations today and I looked up side effects of the plaquenil and guess what it causes heart palpitations. First it was the gastritis then the ringing in my ears now this. I am not going to do this damn med. anymore. I HATE IT !!!
02-09-2011, 09:35 AM
Lovely to hear off you mate and glad to hear your coping ok but heart palpatations are terrible and send your heart at such a quick rate and thanks for letting me know at least that's what the plaquenil does because i may be starting it soon if the rheumo can sort a letter out quick enough.
Well if i have it i just hope i don't get the ringing in the ears, as i had that bad at one stage and funny enough i had a seizure in the afternoon, went to bed ok but when i woke up blood everywhere, i'd burst my ear drum but i've never had the ringing since.
Michele if you don't feel right don't suffer mate, tell the doctor's because it's us suffering not them. Please let us know how you get on and do takecare.
02-09-2011, 09:45 AM
Thanks it is always nice to hear from you guys. I sounded a little nasty in that last post about the plaquenil but sometimes I could just scream. My doctor knows that I have SVT with my heart why put me on something that could bring it on I just don't understand what they are thinking. I know he is very busy he is the only rhuemy were I live he takes care of 5 different cities. I can't wait for us to get another one here so we can have better care !!
02-09-2011, 10:49 AM
Don't worry about sounding nasty because you'd be surprised at how much the members and myself understand because yours was about the meds i get so wound up about the condition in itself, so we all know how your feeling your not on your own in that score.
Well i'd definitely tell him, wheather he's the only rheumo or not because mine was offering me a small amount of steriod yesterday and tablet because it causes brickle bones and the steroid is only presidone which myskin specialist wanted me on but checked my meds first with it and said no you can't have it as it would counter react straight away with my tegretol.
They just dow care mate but if i was you i'd get intouch with the hospital and mention this incase it made you ill.
Do takecare mate and i hope the palpations ease for you, so your more comfortable in yourself and try to be carm if it happens again.